Analytical solution of system of differential equations by variational iteration method

Authors

  • Jamshad Ahmed Department of Mathematics, Faculty of Sciences, University of Gujrat
  • Faizan Hussain Department of Mathematics, University of Gujrat, (Sialkot Campus); Department of Mathematics, NCBA&E, Gujrat (Sub-Campus)

DOI:

https://doi.org/10.3126/bibechana.v13i0.13394

Keywords:

Variational interation method, He’s Polynomials, System of Linear and non-linear differential equations

Abstract

In this paper, Varitational Iteration Method using He’s Polynomials is used to construct the exact as well as approximate solutions of differential equations. From the obtained numerical results, it has been observed that this proposed technique is very efficient and reliable for the solution of the linear and non-linear system of differential equations. Numerical results and graphical representation reflect the accuracy and effectiveness of the proposed modification.

BIBECHANA 13 (2016) 77-86

Downloads

Download data is not yet available.
Abstract
816
PDF
729

Downloads

Published

2015-12-03

How to Cite

Ahmed, J., & Hussain, F. (2015). Analytical solution of system of differential equations by variational iteration method. BIBECHANA, 13, 77–86. https://doi.org/10.3126/bibechana.v13i0.13394

Issue

Section

Research Article